# SDR 2019FA0000121

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: General aviation
- Aircraft: N944BT
- Make and model: Pilats PC1245
- Aircraft serial: 468
- Aircraft time: 2,525 hours, 1,407 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110109
- Part serial: 01120H6846
- Condition: Cracked
- Location: Cockpit
- Part time: 2,525 hours, 1,407 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SIDE WINDSHIELD CRACKED IN FLIGHT. PILOT REPORTED LOSS OF PRESSURIZATION.
